# SDR 02FDEA00247

- Difficulty date: April 12, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Part number: 65870197
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR TERMINAL PIN AT BS 870 HAS RUST AROUND BASE OF PIN.  REMOVED AND REPLACED PIN.
